← Search

The Review of Economics and Statistics Vol. 59 No. 4 1977

Structural Stability of International Capital Mobility: An Analysis of Short-Term U.S.-Canadian Bank Claims

John S. Hodgson; Alexander B. Holmes

Abstract

John S. Hodgson, Alexander B. Holmes, Structural Stability of International Capital Mobility: An Analysis of Short-Term U.S.-Canadian Bank Claims, The Review of Economics and Statistics, Vol. 59, No. 4 (Nov., 1977), pp. 465-473

DOI
10.2307/1928711
Volume
59
Issue
4
Pages
465
Sources
openalex crossref

Cite